# SDR SWAA087216

- Difficulty date: December 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 21,685 hours, 14,084 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 01163W9719
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED WINDOW PER MM.
